Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Semenov S. L. Solvability of Poisson's problem for Laplace operator on two dimensional stratified sets in usual sense. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 1, pp. 38-52. DOI: 10.18500/1816-9791-2012-12-1-38-52

Published online: 
24.02.2012
Full text:
(downloads: 54)
Language: 
Russian
Heading: 
UDC: 
517.956.2
DOI: 
10.18500/1816-9791-2012-12-1-38-52

Solvability of Poisson's problem for Laplace operator on two dimensional stratified sets in usual sense

Autors: 
Semenov Sergei Leonidovich, Voronezh State University, Russia
Abstract: 

Solvability of Poisson's problem for Laplace operator on two dimensional stratified sets is established in usual sense. 

Key words: 
References: 
  1. Пенкин О. М., Богатов Е. М. О слабой разреши- мости задачи Дирихле на стратифицированных множе- ствах // Мат. заметки. 2000. Т. 68, № 6. С. 874–886.
  2. Nicaise S., Penkin O. M. Poincare’-Perron’s method for the Dirichlet problem on stratified sets // J. of Math. Anal. and Appl. 2004. Vol. 296, № 2. P. 504–520.
  3. Покорный Ю. В., Пенкин О. М., Прядиев В. Л., Боровских А. В., Лазарев К. П., Шабров С. А. Диф- ференциальные уравнения на геометрических графах. М. : Физматлит, 2004. 272 с.
  4. Лукьянов В. В., Назаров А. И. Решение задачи Вент- целя для уравнения Лапласа и Гельмгольца с помо- щью повторных потенциалов // Зап. науч. семинаров ПОМИ. 1998. Т. 250. С. 203–218.
  5. Лукьянов В. В., Назаров А. И. Исправления к ста- тье «Решение задачи Вентцеля для уравнения Лапласа и Гельмгольца с помощью повторных потенциалов» // Зап. науч. семинаров ПОМИ. 2005. Т. 324. С. 129–130.
  6. Бураго Ю. Д., Мазья В. Г. Многомерная теория по- тенциалов и решение краевых задач для областей с нерегулярными границами // Зап. науч. семинаров Ле- нингр. отд-ния Мат. ин-та АН СССР. 1967. Вып. 3. С. 5–86.
  7. Гюнтер Н. М. Теория потенциала и ее применение к основным задачам математической физики. М. : Физ- матлит, 1953. 415 с.
  8. Курант Р., Гильберт Д. Методы математической фи- зики : в 2 т. М.; Л. : Гостехтеоретиздат, 1945. Т. 2. 620 с.
  9. Рудин У. Функциональный анализ. М. : Мир, 1975. 443 с.
  10. Nicaise S., Sanding A. M. Transmission problems for the laplace and elasticity operators: Regularity and boundary integral formulation // Math. Model and Methods in Appl. Sci. 1999. Vol. 9. P. 855–898.
  11. Пенкин О. М., Покорный Ю. В. О несовместных неравенствах для эллиптических операторов на страти- фицированных множествах // Дифференц. уравнения. 1998. Т. 34, № 8. С. 1107–1113.
  12. Gavrilov A. A., Nicaise S., Penkin O. M. Poincare’s ´ inequality on stratified sets and applications // Evolution Equations : Applications to Physics, Industry, Life Sciences and Economics (Levico Terme, 2000) : Progr. Nonlinear Differential Equations Appl. Basel : Birkhauser, ¨ 2003. Vol. 55. P. 195–213.
  13. Penkin O. М. About a geometrical approach to multistructures and some qualitative properties of solutions // Partial Differential Equations on Multistructures (Luminy, 1999). Lecture Notes in Pure and Appl. Math. / eds. F. Ali Mehmeti, J. von Belov, S. Nicaise. N. Y. : Marcel Dekker, 2001. Vol. 219. P. 183– 191.